(Closed) Pink spotting after sex?

posted 4 years ago in Intimacy
Post # 2
Member
381 posts
Helper bee

Well.. as far as I am concerned, antibiotics affect the way BCP work. My package even states that antibiotics will decrease BCP effectivenes to the point that I could get pregnant (hence, suggesting a back-up plan). I’d suggest reading what your package says.

Post # 3
Member
1472 posts
Bumble bee
  • Wedding: May 2012

I second reading up on your antibiotics and how they might affect your BC. I have had pink spotting after sex before though. It has happened several times over months and I’m still not pregnant (I have a copper IUD). My theory is that it’s ‘leftover’ period stuff that is getting loosened up (which sounds a little gross….oh well), though I have no specific evidence of that. 

Post # 5
Member
99 posts
Worker bee
  • Wedding: December 1969

I used antibiotics while on birth control and needless to say my son will be 5 years old in october lol. Just be aware of what youre taking. this doesnt seem like any thing to be worried about. ( sister is an obgyn) IF it was brite red or a distasteful color id be worried. brite red is just fresh blood. You may get your period in the next few days.

Post # 6
Member
302 posts
Helper bee
  • Wedding: March 2015

Its hard to say but don’t freak yourself out. Could be totally harmless or a tear. To be safe if it happens again like the rest of the day or tomorrow just make a doc appointment to give you peace of mind. 

Post # 8
Member
1323 posts
Bumble bee

If it happens again I’d go see your doctor; a couple of times I’ve had abnormal cells and the bleeding after sex has been my first sign. 

But then, I’ve also had bleeding from slightly too much friction during sex, which is why I say wait and see for now. 

The topic ‘Pink spotting after sex?’ is closed to new replies.

Find Amazing Vendors